# SDR IPXA2016060904419

- Difficulty date: May 11, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING UPPER REAR SPAR CAP AT BS XORS. 486 AND XORS 532 HAS CORROSION.  REPAIRED CORRODED RT WING UPPER REAR SPAR CAP AT BS XORS 486 & XORS 532 IAW EA 011-5710-01-A6260, REV I/R AND EO MD11-5730-60956-A.
